MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2019-230389

Медицинская библиотека · BMJ case reports · 2019

Worsening of movement disorder following treatment with electroconvulsive therapy in a patient with Huntington's disease.

Abeysundera Hesitha, Campbell Allan, Sarma Shanthi

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This paper describes a patient who presented with treatment-resistant depression with comorbid anxiety symptoms in the context of Huntington's disease (HD) and developed worsening movement disorder symptoms after commencing electroconvulsive therapy (ECT) for depression. The aim of this case report is to provide medical practitioners with a greater awareness of the possibility of worsening movement disorders when using ECT for depression in a patient with HD.

Для цитирования: Abeysundera Hesitha, Campbell Allan, Sarma Shanthi. Worsening of movement disorder following treatment with electroconvulsive therapy in a patient with Huntington's disease.. BMJ case reports. 2019. DOI: 10.1136/bcr-2019-230389.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.